# SDR A6WA200940593

- Difficulty date: September 14, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR SILL ANGLE OF SERVICE DOOR SURROUND BTWN FS 319 TO FS 349.00 AND STR 18 SERVICE DOOR SURROUND, LWR SILL ANGLE PN 601R38303-253.  REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.  (K)
